Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




64 Publications

2016 | Journal Article | IST-REx-ID: 1411
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2016). Untangling two systems of noncrossing curves. Israel Journal of Mathematics, 212(1), 37–79. https://doi.org/10.1007/s11856-016-1294-9
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1164
Fulek, R., Pelsmajer, M., & Schaefer, M. (2016). Hanani-Tutte for radial planarity II (Vol. 9801, pp. 468–481). Presented at the GD: Graph Drawing and Network Visualization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-319-50106-2_36
View | Files available | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1378
Dotterrer, D., Kaufman, T., & Wagner, U. (2016). On expansion and topological overlap (Vol. 51, p. 35.1-35.10). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.35
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1348   OA
Fulek, R. (2016). Bounded embeddings of graphs in the plane (Vol. 9843, pp. 31–42). Presented at the IWOCA: International Workshop on Combinatorial Algorithms, Helsinki, Finland: Springer. https://doi.org/10.1007/978-3-319-44543-4_3
View | DOI | Download (ext.)
 
2016 | Conference Paper | IST-REx-ID: 1381   OA
Mabillard, I., & Wagner, U. (2016). Eliminating higher-multiplicity intersections, II. The deleted product criterion in the r-metastable range (Vol. 51, p. 51.1-51.12). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH. https://doi.org/10.4230/LIPIcs.SoCG.2016.51
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1379
Burton, B., De Mesmay, A. N., & Wagner, U. (2016). Finding non-orientable surfaces in 3-manifolds (Vol. 51, p. 24.1-24.15). Presented at the SoCG: Symposium on Computational Geometry, Medford, MA, USA: Schloss Dagstuhl- Leibniz-Zentrum fur Informatik GmbH, Dagstuhl Publishing. https://doi.org/10.4230/LIPIcs.SoCG.2016.24
View | Files available | DOI
 
2016 | Conference Paper | IST-REx-ID: 1165
Fulek, R. (2016). C-planarity of embedded cyclic c-graphs (Vol. 9801, pp. 94–106). Presented at the GD: Graph Drawing and Network Visualization, Athens, Greece: Springer. https://doi.org/10.1007/978-3-319-50106-2_8
View | Files available | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1510   OA
Franek, P., & Krcál, M. (2015). On computability and triviality of well groups (Vol. 34, pp. 842–856). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.842
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1596   OA
Fulek, R., & Radoičić, R. (2015). Vertical visibility among parallel polygons in three dimensions. Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, United States: Springer. https://doi.org/10.1007/978-3-319-27261-0_31
View | Files available | DOI
 
2015 | Conference Paper | IST-REx-ID: 1685   OA
Cohen Addad, V., & De Mesmay, A. N. (2015). A fixed parameter tractable approximation scheme for the optimal cut graph of a surface (Vol. 9294, pp. 386–398). Presented at the ESA: European Symposium on Algorithms, Patras, Greece: Springer. https://doi.org/10.1007/978-3-662-48350-3_33
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1642   OA
Fulek, R., Kynčl, J., Malinovič, I., & Pálvölgyi, D. (2015). Clustered planarity testing revisited. Electronic Journal of Combinatorics, 22(4).
View | Files available
 
2015 | Conference Paper | IST-REx-ID: 1511
Goaoc, X., Mabillard, I., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result (Vol. 34, pp. 476–490). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: Schloss Dagstuhl - Leibniz-Zentrum für Informatik. https://doi.org/10.4230/LIPIcs.SOCG.2015.476
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1682   OA
Franek, P., & Krcál, M. (2015). Robust satisfiability of systems of equations. Journal of the ACM, 62(4). https://doi.org/10.1145/2751524
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1512
Goaoc, X., Paták, P., Patakova, Z., Tancer, M., & Wagner, U. (2015). Bounding Helly numbers via Betti numbers (Vol. 34, pp. 507–521). Presented at the SoCG: Symposium on Computational Geometry, Eindhoven, Netherlands: ACM. https://doi.org/10.4230/LIPIcs.SOCG.2015.507
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1688   OA
Karasev, R., Kynčl, J., Paták, P., Patakova, Z., & Tancer, M. (2015). Bounds for Pach’s selection theorem and for the minimum solid angle in a simplex. Discrete & Computational Geometry, 54(3), 610–636. https://doi.org/10.1007/s00454-015-9720-z
View | DOI | Download (ext.)
 
2015 | Conference Paper | IST-REx-ID: 1595   OA
Fulek, R., Pelsmajer, M., & Schaefer, M. (2015). Hanani-Tutte for radial planarity (Vol. 9411, pp. 99–110). Presented at the GD: Graph Drawing and Network Visualization, Los Angeles, CA, USA: Springer. https://doi.org/10.1007/978-3-319-27261-0_9
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1730   OA
Colin De Verdière, É., Hubard, A., & De Mesmay, A. N. (2015). Discrete systolic inequalities and decompositions of triangulated surfaces. Discrete & Computational Geometry, 53(3), 587–620. https://doi.org/10.1007/s00454-015-9679-9
View | DOI | Download (ext.)
 
2014 | Conference Paper | IST-REx-ID: 2157
Matoušek, J., Sedgwick, E., Tancer, M., & Wagner, U. (2014). Embeddability in the 3 sphere is decidable. In Proceedings of the Annual Symposium on Computational Geometry (pp. 78–84). Kyoto, Japan: ACM. https://doi.org/10.1145/2582112.2582137
View | Files available | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2184   OA
Čadek, M., Krcál, M., Matoušek, J., Sergeraert, F., Vokřínek, L., & Wagner, U. (2014). Computing all maps into a sphere. Journal of the ACM, 61(3). https://doi.org/10.1145/2597629
View | DOI | Download (ext.)
 
2014 | Journal Article | IST-REx-ID: 2154   OA
Matoušek, J., & Wagner, U. (2014). On Gromov’s method of selecting heavily covered points. Discrete & Computational Geometry, 52(1), 1–33. https://doi.org/10.1007/s00454-014-9584-7
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Citation Style: APA

Export / Embed